# SDR LR7A2011052400191

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,401 hours, 27,496 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND HORIZONTAL STABILIZER WEB CRACKED AT FS 1125, HSS 45L, WL 277.  REPAIR ACCOMPLISHED IAW MFG SMP 583, FIG 51-140-17.
